# SDR COEA2016032633805

- Difficulty date: March 26, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: S52176250208
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT PAX DOOR HINGE COVER BRACKET HAS LEVEL 2 CORROSION.  REPLACED BRACKET WITH OEM PART.
